Kneser-type theorem for the Darboux problem in Banach spaces
Mieczysław Cichoń; Ireneusz Kubiaczyk
Commentationes Mathematicae Universitatis Carolinae (2001)
- Volume: 42, Issue: 2, page 267-279
- ISSN: 0010-2628
Access Full Article
topAbstract
topHow to cite
topReferences
top- Alexiewicz A., Orlicz W., Some remarks on the existence and uniqueness of solutions of the hyperbolic equation, Studia Math. 15 156-160 (1956). (1956) Zbl0070.09204MR0079711
- Ball J.M., Weak continuity properties of mappings and semi-groups, Proc. Royal Soc. Edinbourgh Sect.A 72 275-280 (1979). (1979) MR0397495
- DeBlasi F., On a property of the unit sphere in a Banach space, Bull. Math. Soc. Sci. Math. R.S. Roumanie 21 259-262 (1977). (1977) MR0482402
- DeBlasi F., Myjak J., On the structure of the set of solutions of the Darboux problem for hyperbolic equations, Proc. Edinbourgh Math. Soc. Ser.2 29 17-23 (1986). (1986) MR0829175
- Bugajewski D., Szufla S., Kneser's theorem for weak solutions of the Darboux problem in Banach spaces, Nonlinear Analysis T.M.A. 20 169-173 (1993). (1993) Zbl0776.34048MR1200387
- Cichoń M., Weak solutions of differential equations in Banach spaces, Disc. Math. Differential Inclusions 15 5-14 (1995). (1995) MR1344523
- Cichoń M., Kubiaczyk I., On the set of solutions of the Cauchy problem in Banach spaces, Arch. Math. 63 251-257 (1994). (1994) MR1287254
- Cichoń M., Kubiaczyk I., Kneser's theorems for strong, weak and pseudo-solutions of ordinary differential equations in Banach spaces, Annales Polon. Math. 62 13-21 (1995). (1995) Zbl0836.34062MR1348215
- Dawidowski M., Kubiaczyk I., On bounded solutions of hyperbolic differential inclusion in Banach spaces, Demonstratio Math. 25 153-159 (1992). (1992) Zbl0780.35120MR1170678
- Dragoni R., Macki J.W., Nistri P., Zecca P., Solution Sets of Differential Equations in Abstract Spaces, Pitman Research Notes in Mathematics Series 342, Longman, 1996. Zbl0847.34004MR1427944
- van Dulst D., Characterizations of Banach Spaces Not Containing , CWI Tract, Amsterdam, 1989. MR1002733
- Geitz R.F., Pettis integration, Proc. Amer. Math. Soc. 82 81-86 (1981). (1981) Zbl0506.28007MR0603606
- Górniewicz L., Pruszko T., On the set of solutions of the Darboux problem for some hyperbolic equations, Bull. Acad. Polon. Sci. Math. 28 279-286 (1980). (1980) MR0620202
- Górniewicz L., Bryszewski J., Pruszko T., An application of the topological degree theory to the study of the Darboux problem for hyperbolic equations, J. Math. Anal. Appl. 76 107-115 (1980). (1980) MR0586649
- Knight W.J., Solutions of differential equations in B-spaces, Duke Math. J. 41 437-442 (1974). (1974) Zbl0288.34063MR0344624
- Kubiaczyk I., On a fixed point theorem for weakly sequentially continuous mapping, Disc. Math. Differential Inclusions 15 15-20 (1995). (1995) MR1344524
- Michalak A., On the Fubini theorem for the Pettis integral for bounded functions, Bull. Polish Sci. Math. 49 (1) (2001), in press. (2001) Zbl0995.46026MR1824153
- Mitchell A.R., Smith Ch., An existence theorem for weak solutions of differential equations in Banach spaces, in Nonlinear Equations in Abstract Spaces, ed. by V. Laksmikantham, 1978, pp.387-404. Zbl0452.34054MR0502554
- Negrini P., Sul problema di Darboux negli spazi di Banach, Boll. U.M.I. (5) 17-A 201-215 (1956). (1956)
- O'Regan D., Fixed point theory for weakly sequentially continuous mappings, to appear.
- Pettis B.J., On integration in vector spaces, Trans. Amer. Math. Soc. 44 277-304 (1938). (1938) Zbl0019.41603MR1501970
- Szep A., Existence theorem for weak solutions of ordinary differential equations in reflexive Banach spaces, Bull. Acad. Polon. Sci. Math. 26 407-413 (1978). (1978)